# SDR DALA2022061004102

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,815 hours, 31,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 R1 DOOR NOT ARMING. CORRECTIVE ACTION: CYCLED R1 DOOR. OPS CKS OK IAW B757 AMM 52-11. (8855218)
